Cases of hearing loss and tinnitus found after Covid-19 vaccine injections have prompted WHO to look for a possible link.
Can the Covid-19 vaccines (Pfizer, Moderna, AstraZeneca) cause tinnitus (which can also result from Covid infection) and hearing loss? That’s what the WHO is trying to find out. One document says it is looking into and investigating reports from patients who are said to have developed these symptoms shortly after vaccination.
Reports of hearing problems
The WHO shares its concern in a recent newsletter dealing with pharmaceutical products:
The Uppsala Monitoring Center (UMC) has identified hearing loss (including sudden cases) and tinnitus following vaccination with COVID-19 as a preliminary signal that needs further evaluation.
L’Indépendanterclares that “of the 37,529 cases seen, 31,644 involve tinnitus, while 1,290 involve sudden hearing loss.”
It is important to remember that this is not a warning in the strict sense: No causal relationship between cause and effect has yet been established.
There is no evidence that vaccination is directly responsible for these hearing disorders, but WHO nevertheless urges “health workers and vaccinated individuals to be alert for symptoms and seek medical attention if necessary.”
Nearly 2,500 suspected cases in France
For several months, a Beaune resident has reported developing severe tinnitus after being vaccinated against Covid-19. The man does not describe himself as an anti-vaccinationist and writes his ordeal on his blog to gather more testimonials and help others potentially affected.
He believes 2,500 people may have developed similar symptoms after receiving the injection.
- source: Covid-19 : un nouvel effet secondaire du vaccin recensé ? L’OMS examine certains cas (maxisciences.com)/picture: pixabay.com
This post has already been read 382 times!